# SDR 2002F00144

- Difficulty date: January 22, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Fitting
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT ENGINE WOULD NOT REACH MAX TAKEOFF EPR WITH EEC AND LIMITER ON.  ENGINE PARAMETERS NORMAL FOR LOW EPR TO WITH EEC AND ENGINE LIMITER OFF NOT CHECKED.  MAINTENANCE PERFORMED AMM TEST 13 TAKEOFF POWER ON GROUND.  COULD NOT DUPLICATE ANY PROBLEMS.  RIGHT ENGINE WILL REACH TAKEOFF EPR WITH EEC ON.  EPR RAKES INSPECTED AND LOOSE PITOT FITTINGS FOUND.  (M)
